Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On Witt's theorem in the denumerably infinite case


Author: Herbert Gross
Journal: Trans. Amer. Math. Soc. 123 (1966), 536-547
MSC: Primary 15.70; Secondary 12.99
DOI: https://doi.org/10.1090/S0002-9947-1966-0195870-3
MathSciNet review: 0195870
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15.70, 12.99

Retrieve articles in all journals with MSC: 15.70, 12.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0195870-3
Article copyright: © Copyright 1966 American Mathematical Society